# SDR SWAA010362

- Difficulty date: February 5, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: 068SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22357
- Aircraft time: 64,734 hours, 71,155 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 6567380
- Condition: Loose
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND AFT ENTRY DOOR EMERGENCY EVAC SLIDE CONTAINER LOOSE.  SECURED CONTAINER PER MM.
